×

zbMATH — the first resource for mathematics

Groupes de Lie et hyperalgèbres de Lie sur un corps de caractéristique \(p>0\). V. (French) Zbl 0072.26204

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] J. ADEM , The iteration of the Steenrod squares in algebraic topology (Proc. Nat. Acad. Sc. U. S. A., t. 38, 1952 , p. 720-726). MR 14,306e | Zbl 0048.17002 · Zbl 0048.17002 · doi:10.1073/pnas.38.8.720
[2] J. ADEM , Relations on iterated reduced powers (Proc. Nat. Acad. Sc. U. S. A., t. 39, 1953 , p. 636-638). MR 15,53c | Zbl 0052.19101 · Zbl 0052.19101 · doi:10.1073/pnas.39.7.636
[3] N. BOURBAKI , Théorie des ensembles , chap. I-II (Act. scient. et ind., n^\circ 1212, Paris, Hermann, 1954 ). MR 16,454b | Zbl 0055.27902 · Zbl 0055.27902
[4] H. CARTAN , Sur l’itération des opérations de Steenrod (Comm. Math. Helv., t. 29, 1955 , p. 40-58). MR 16,847e | Zbl 0064.17201 · Zbl 0064.17201 · doi:10.1007/BF02564270 · eudml:139094
[5] J. DIEUDONNÉ , Groupes de Lie et hyperalgèbres de Lie sur un corps de caractéristique p > o (Comm. Math. Helv., t. 28, 1954 , p. 87-118). MR 16,12b | Zbl 0055.25601 · Zbl 0055.25601 · doi:10.1007/BF02566924 · eudml:139073
[6] J. DIEUDONNÉ , Sur la notion de variables canoniques (Anais da Acad. Bras. de Ciencias, t. 27, 1955 , p. 251-258). MR 17,763a | Zbl 0066.02003 · Zbl 0066.02003
[7] J. DIEUDONNÉ , Lie groups and Lie hyperalgebras over a field of characteristic p > o (II) (Amer. J. Math., t. 77, 1955 , p. 218-244). MR 16,789f | Zbl 0064.25504 · Zbl 0064.25504 · doi:10.2307/2372528
[8] J. DIEUDONNÉ , Groupes de Lie et hyperalgèbres de Lie sur un corps de caractéristique p > o (III) (Math., Z., t. 63, 1955 , p. 53-75). Article | MR 17,174b | Zbl 0064.25601 · Zbl 0064.25601 · doi:10.1007/BF01187924 · eudml:169514
[9] J. DIEUDONNÉ , Lie groups and Lie hyperalgebras over a field of characteristic p > o (IV) (Amer. J. Math., t. 77, 1955 , p. 429-452). MR 17,174c | Zbl 0064.25602 · Zbl 0064.25602 · doi:10.2307/2372633
[10] M. LAZARD , Sur les groupes nilpotents et les anneaux de Lie (Thèse, Paris, 1954 ). Numdam | MR 19,529b · Zbl 0055.25103 · numdam:ASENS_1954_3_71_2_101_0
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.